M-estimation in GARCH models.

Mukherjee, Kanchan (2008) M-estimation in GARCH models. Econometric Theory, 24 (6). pp. 1530-1553. ISSN 1469-4360

PDF (download.pdf)

Download (204kB)


This paper derives asymptotic normality of a class of M-estimators in the generalized autoregressive conditional heteroskedastic (GARCH) model. The class of estimators includes least absolute deviation and Huber's estimator in addition to the well-known quasi maximum likelihood estimator. For some estimators, the asymptotic normality results are obtained only under the existence of fractional unconditional moment assumption on the error distribution and some mild smoothness and moment assumptions on the score function.

Item Type: Journal Article
Journal or Publication Title: Econometric Theory
Additional Information: http://journals.cambridge.org/action/displayJournal?jid=ECT The final, definitive version of this article has been published in the Journal, Econometric Theory, 24 (6), pp 1530-1553 2008, © 2008 Cambridge University Press.
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 21101
Deposited By: Dr Kanchan Mukherjee
Deposited On: 15 Dec 2008 16:36
Refereed?: Yes
Published?: Published
Last Modified: 25 Aug 2019 00:46
URI: https://eprints.lancs.ac.uk/id/eprint/21101

Actions (login required)

View Item View Item